# SDR ASOA201101862

- Difficulty date: October 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 23,748 hours, 20,351 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD AFT FACE ATTACHMENT ANGLES LT AND RT, FS 621 TO 625 AT STRINGER 14L AND 14R ARE CRACKED IN AFT RADIUS.  R & R ATTACHMENT ANGLES  IAW SRM 51-42-21.
